The Stacks Project


Bibliography item: behrend-noohi

authorBehrend, Kai and Noohi, Behrang
titleUniformization of Deligne-Mumford curves
year2006
typearticle
issn0075-4102
journalJ. Reine Angew. Math.
volume599
pages111–153
codenJRMAA8
fjournalJournal für die Reine und Angewandte Mathematik

BibTeX code

You can use the following code to cite this item yourself.

@article{behrend-noohi,
  author = {Behrend, Kai and Noohi, Behrang},
  title = {Uniformization of {D}eligne-{M}umford curves},
  year = {2006},
  issn = {0075-4102},
  journal = {J. Reine Angew. Math.},
  volume = {599},
  pages = {111--153},
  coden = {JRMAA8},
  fjournal = {Journal f\"ur die Reine und Angewandte Mathematik},
}